Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Tsukerman, Galina Mikhailovna

Total publications: 3 (3)
in MathSciNet: 3 (3)
in zbMATH: 3 (3)
Cited articles: 2
Citations in Math-Net.Ru: 3

Number of views:
This page:1171
Abstract pages:197
Full texts:91
Candidate of physico-mathematical sciences (1971)
E-mail:

http://www.mathnet.ru/eng/person21443
List of publications on Google Scholar
List of publications on ZentralBlatt

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   1970
1. G. M. Tsukerman, “Pseudo-injective modules and self-pseudo-injective rings”, Math. Notes, 7:3 (1970), 220–226  mathnet  crossref  mathscinet  zmath
2. V. Stephenson, G. M. Tsukerman, “Rings of endomorphisms of projective modules”, Sibirsk. Mat. Zh., 11:1 (1970), 228–232  mathnet  mathscinet  zmath

   1966
3. G. M. Tsukerman, “Rings of endomorphisms of free modules”, Siberian Math. J., 7:5 (1966), 923–927  mathnet  crossref  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021